CSpace

Browse/Search Results:  1-10 of 12 Help

  Show only claimed items
Selected(0)Clear Items/Page:    Sort:
Connected components of closed affine Deligne-Lusztig varieties for Res(E/F)GL(n) 期刊论文
JOURNAL OF ALGEBRA, 2020, 卷号: 546, 页码: 1-26
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:14/0  |  Submit date:2020/05/24
Affine Deligne-Lusztig varieties  Connected components  
A geometric interpretation of Newton strata 期刊论文
SELECTA MATHEMATICA-NEW SERIES, 2020, 卷号: 26, 期号: 1, 页码: 16
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:13/0  |  Submit date:2020/05/24
p-Adic groups  Newton decomposition  sigma-Conjugacy classes  
Connected components of closed affine Deligne-Lusztig varieties 期刊论文
MATHEMATISCHE ANNALEN, 2019, 卷号: 375, 期号: 3-4, 页码: 1355-1392
Authors:  Chen, Ling;  Nie, Sian
Favorite  |  View/Download:11/0  |  Submit date:2020/05/24
20G25  14G35  
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357-1397
Authors:  Nie, Sian
Favorite  |  View/Download:31/0  |  Submit date:2018/11/16
On the Acceptable Elements 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 3, 页码: 907-931
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:19/0  |  Submit date:2018/07/30
CONNECTED COMPONENTS OF CLOSED AFFINE DELIGNE-LUSZTIG VARIETIES IN AFFINE GRASSMANNIANS 期刊论文
AMERICAN JOURNAL OF MATHEMATICS, 2018, 卷号: 140, 期号: 5, 页码: 1357
Authors:  Nie, Sian
Favorite  |  View/Download:14/0  |  Submit date:2019/12/31
On the Acceptable Elements 期刊论文
INTERNATIONAL MATHEMATICS RESEARCH NOTICES, 2018, 期号: 3, 页码: 907
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:22/0  |  Submit date:2019/12/31
On the mu-ordinary locus of a Shimura variety 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 321, 页码: 513-528
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:34/0  |  Submit date:2018/07/30
Shimura varieties  mu-ordinary loci  
COCENTERS AND REPRESENTATIONS OF PRO-p HECKE ALGEBRAS 期刊论文
REPRESENTATION THEORY, 2017, 卷号: 21, 页码: 82-105
Authors:  He, Xuhua;  Nie, Sian
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
Affine Coxeter groups  Hecke algebras  p-adic groups  
On classification of sigma(q)-conjugacy classes of a loop group 期刊论文
JOURNAL OF ALGEBRA, 2016, 卷号: 459, 页码: 29-42
Authors:  Nie, Sian;  Zhou, Peipei
Favorite  |  View/Download:11/0  |  Submit date:2018/07/30
Loop group  sigma(q)-conjugacy class